# SDR 95ZZZX5995

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59210
- Make and model: Cessna 210L
- Aircraft serial: 21060161
- Propeller: Mcauly D3A32C88
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Pin
- Part number: 808021
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED PROPELLER, FOUND ONE BLADE PIN BROKEN.  BROKEN PIN WAS FOUND TO HAVE BEEN GROUND SHORT ON STONE AND NOT MACHINED AS SB NR 99 SECTION C STATES.  REMAINING TWO BLADE PINS WERE FOUND OVERTORQUED BY AT LEAST 5 POUNDS PER MANUAL 720415.
